# SDR ASAA2023041442872

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 39,048 hours, 12,221 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING RECALL, ZONE TEMP LT(CONT CAB) ILLUMINATES WITH THE AIR COND RECALL LT. RESETS DURING MASTER CAUTION RESET. OPERATION APPEARS NORMAL DURING CRUISE AT 5L350. GROUNDED - YES. PERFORMED PACK TEMP CONTROL BITE PER B737-900 FIM 21-62 TASK 801. FOUND FLT DECK TRIM TRIPPED FOR PREV FLT. FAULT CLEARED ON VERIFY. NO FAULTS ACTIVE AT THIS TIME. NO RECENT HISTORY.
